# SDR VNAA20251004003

- Difficulty date: August 24, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: MM67035192002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT ON FS1098.20 AND STGR24RH ON INTERNAL FUSELAGE STRUCTURE AT AFT EQUIPMENT COMPARTMENT.  ANGLE SUPPORT ON FS1098.20 AND STGR24RH ON INTERNAL FUSELAGE STRUCTURE AT AFT EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
